# SDR HNAA2018071100145

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 35,125 hours, 30,873 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 2 NOT COOLING CABIN ADEQUATELY. R&R BLEED DUCT FOR NR 2 PACK THAT CONNECT UNDER FUSELAGE DUCTS TO INTERNAL FUSELAGE DUCTS.
